# SDR SWIA202501071014

- Difficulty date: October 14, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 44,202 hours, 32,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12  COCKPIT FLOORBEAM CRACKED, OTBD SIDE, AT 280 BEAM. (C-CHECK RO 12/24/2024) (FILED CLOSED)PERFORMED REPAIR ON RBL 12 COCKPIT FLOOR BEAM OTBD SIDE AT 280 BEAM PER REO 670-53-11-896. REV.  AMM 20-70-00.
